# SDR HEEA966826

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39122
- Make and model: Bell 206B
- Aircraft serial: 3312
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 206010765001
- Condition: Cracked
- Location: T/R Blade
- Part time: 1,046 hours
- Component: 206016201127
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS CRACKED.   ALSO REPLACED 4 EACH SLEEVES, P/N 206-010-733-003 AND 8 EACH SPACERS, P/N 206-011-742-101.NOTE:  SEE MMIR #6826 THROUGH #6835 FOR ADDITIONAL BEARINGS REPLACED.
